The Stacks project

Bibliography entry Rouquier-dimensions

author
Rouquier, Raphaël
title
Dimensions of triangulated categories
year
2008
journal
J. K-Theory
volume
1
number
2
pages
193–256
url
https://dx.doi.org/10.1017/is007011012jkt010

@ARTICLE{Rouquier-dimensions,
    AUTHOR = {Rouquier, Rapha{\"e}l},
    TITLE = "Dimensions of triangulated categories",
    JOURNAL = "J. K-Theory",
    VOLUME = "1",
    YEAR = "2008",
    NUMBER = "2",
    PAGES = "193--256",
    URL = "https://dx.doi.org/10.1017/is007011012jkt010"
}

      

This item is referenced in 1 tag:

  • in Lemma 36.14.4, which cites Theorem 6.8 of Rouquier-dimensions